So, Im a week into my PMAG cycle...(side related)

  1. New Member
    bonez3113's Avatar
    Join Date
    Aug 2011
    Posts
    22
    Rep Power
    52
    Level
    4
    Lv. Percent
    80.33%

    So, Im a week into my PMAG cycle...(side related)


    Pretty much right after the first dose, I noticed a dull sensation, wouldnt say pain, near my left nipple...Pretty much has been constant since I started the cycle..Is this something to be concerned about? I havent seen/felt any changes in the area, again if there was I probably wouldnt notice at this point.... This in my head? or signs of gyno?

  2. New Member
    Ryan1000's Avatar
    Join Date
    Oct 2011
    Posts
    90
    Rep Power
    84
    Level
    8
    Lv. Percent
    77.87%

    how long after the first dose did it happen?
  3. New Member
    bonez3113's Avatar
    Join Date
    Aug 2011
    Posts
    22
    Rep Power
    52
    Level
    4
    Lv. Percent
    80.33%

    next morning
    •   
       

  4. Board Supporter
    liftin4fun's Avatar
    Stats
    5'10"  197 lbs.
    Join Date
    Mar 2009
    Posts
    555
    Rep Power
    1983
    Level
    19
    Lv. Percent
    26.41%

    Probably all in your head. Is this your first cycle?
  5. Senior Member
    Gerbil's Avatar
    Stats
    5'11"  202 lbs.
    Join Date
    Oct 2011
    Posts
    2,720
    Rep Power
    48633
    Level
    38
    Lv. Percent
    41.45%
    Achievements Activity ProPosting Pro

    Is there a lump? Thats when you need to start worrying.
    http://anabolicminds.com/forum/cycle-info/223429-abscent-minded-log.html
    Quote Originally Posted by csa2179 View Post
    Pin the kittens with the tren, then attack the judges with the kittens, uppity bastards
  6. New Member
    bonez3113's Avatar
    Join Date
    Aug 2011
    Posts
    22
    Rep Power
    52
    Level
    4
    Lv. Percent
    80.33%

    Quote Originally Posted by liftin4fun View Post
    Probably all in your head. Is this your first cycle?
    yup first cycle... still had a bit of fat/skin tissue on my chest to begin with due to being well.....fat...when i was in HS

    Quote Originally Posted by Gerbil View Post
    Is there a lump? Thats when you need to start worrying.
    dont feel a lump or anything.....was more or less curious if this is a sign, or if i should cease the cycle/take something beside the cycle assist im taking with it...
  7. Senior Member
    Gerbil's Avatar
    Stats
    5'11"  202 lbs.
    Join Date
    Oct 2011
    Posts
    2,720
    Rep Power
    48633
    Level
    38
    Lv. Percent
    41.45%
    Achievements Activity ProPosting Pro

    Do you have a proper pct lined up?
    http://anabolicminds.com/forum/cycle-info/223429-abscent-minded-log.html
    Quote Originally Posted by csa2179 View Post
    Pin the kittens with the tren, then attack the judges with the kittens, uppity bastards
  8. Banned
    Husker89's Avatar
    Join Date
    Jan 2011
    Posts
    1,122
    Rep Power
    0
    Level
    26
    Lv. Percent
    60.88%
    Achievements Posting Pro

    Always need a proper pct and i always have letro with me at all times.
    Quote Originally Posted by Gerbil View Post
    Do you have a proper pct lined up?
  9. New Member
    bonez3113's Avatar
    Join Date
    Aug 2011
    Posts
    22
    Rep Power
    52
    Level
    4
    Lv. Percent
    80.33%

    Quote Originally Posted by Gerbil View Post
    Do you have a proper pct lined up?
    yea i have a serm on hand...
  10. New Member
    Ryan1000's Avatar
    Join Date
    Oct 2011
    Posts
    90
    Rep Power
    84
    Level
    8
    Lv. Percent
    77.87%

    i tihnk the morning after to way too early to see signs of gyno...especially if there was no lump to go with it. id keep going with your cycle. but if the pain gets worse or if there is a lump id either stay with a lower dose (if your even making gains off it) or cut the cycle short and start pct. best thing to do is just listen to your body. i myself have never had any problems with gyno...been lucky. but i dont think there is usually pain with it. so i highly doubt thats what it is.
  11. New Member
    bonez3113's Avatar
    Join Date
    Aug 2011
    Posts
    22
    Rep Power
    52
    Level
    4
    Lv. Percent
    80.33%

    thanks for the help....I think I might be paranoid....but also might be more prone to it due to having a bit of fat on the area, or that could be broscience...I also heard some people say to take an AI while on cycle...Should I try this? Or just continue?
  12. New Member
    Ryan1000's Avatar
    Join Date
    Oct 2011
    Posts
    90
    Rep Power
    84
    Level
    8
    Lv. Percent
    77.87%

    Quote Originally Posted by bonez3113 View Post
    thanks for the help....I think I might be paranoid....but also might be more prone to it due to having a bit of fat on the area, or that could be broscience...I also heard some people say to take an AI while on cycle...Should I try this? Or just continue?
    if it was me, i would just continue. save the AI for your pct.
  13. New Member
    bonez3113's Avatar
    Join Date
    Aug 2011
    Posts
    22
    Rep Power
    52
    Level
    4
    Lv. Percent
    80.33%

    Quote Originally Posted by Ryan1000 View Post
    if it was me, i would just continue. save the AI for your pct.
    im think im goin to continue, like i said, I "feel" something going on...but its not itchy or overally puffy...pretty normal due to the fat under the skin... anyone else see or hear of symptoms similar to mine? i was considering dosing 10mg of nolva for a week and see if the feeling subsides...but I want to wait and see if it persists..
  14. New Member
    Ryan1000's Avatar
    Join Date
    Oct 2011
    Posts
    90
    Rep Power
    84
    Level
    8
    Lv. Percent
    77.87%

    Quote Originally Posted by bonez3113 View Post
    im think im goin to continue, like i said, I "feel" something going on...but its not itchy or overally puffy...pretty normal due to the fat under the skin... anyone else see or hear of symptoms similar to mine? i was considering dosing 10mg of nolva for a week and see if the feeling subsides...but I want to wait and see if it persists..
    i wouldnt dose the nolva during cycle. if it gets to the point where your very worried and feel like you should run nolva, just end the cycle and start pct.
  15. New Member
    bonez3113's Avatar
    Join Date
    Aug 2011
    Posts
    22
    Rep Power
    52
    Level
    4
    Lv. Percent
    80.33%

    Update: after doing more research I think I might be developing gyno as I have notices small whitish spot on my nips. Gunna get my hands on letro today or tomorrow. Start dosing it low, what do you guys reccomend? Anyone have experience w this?
  16. New Member
    Ryan1000's Avatar
    Join Date
    Oct 2011
    Posts
    90
    Rep Power
    84
    Level
    8
    Lv. Percent
    77.87%

    Quote Originally Posted by bonez3113 View Post
    Update: after doing more research I think I might be developing gyno as I have notices small whitish spot on my nips. Gunna get my hands on letro today or tomorrow. Start dosing it low, what do you guys reccomend? Anyone have experience w this?
    were those spots just noticeable today?
  17. New Member
    bonez3113's Avatar
    Join Date
    Aug 2011
    Posts
    22
    Rep Power
    52
    Level
    4
    Lv. Percent
    80.33%

    I noticed them a couple days ago.... But just read today it may be a sign.... Again they could have been there for my life.... I never studied my nips til now haha
  18. New Member
    Ryan1000's Avatar
    Join Date
    Oct 2011
    Posts
    90
    Rep Power
    84
    Level
    8
    Lv. Percent
    77.87%

    Quote Originally Posted by bonez3113 View Post
    I noticed them a couple days ago.... But just read today it may be a sign.... Again they could have been there for my life.... I never studied my nips til now haha
    haha well if your pretty worried its better to play it safe.
  

  
 

Similar Forum Threads

  1. Replies: 18
    Last Post: 08-22-2012, 11:34 AM
  2. Scientific Experiment/Log 12 week epi/m14/pmag cycle
    By schwellington in forum Anabolics
    Replies: 116
    Last Post: 07-10-2010, 04:31 PM
  3. pmag or pmag/pplex cycle
    By yokingupsick in forum Supplement Logs
    Replies: 1
    Last Post: 05-15-2009, 10:40 AM
  4. Dienedrone and Estrogen related side effects
    By jimshamp in forum Advanced Muscle Science
    Replies: 37
    Last Post: 01-30-2009, 01:59 AM
  5. Replies: 0
    Last Post: 11-19-2005, 08:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in